MathSciNet Relay Station
MathSciNet bibliographic data
MR1814138 (2002c:39023) 39B22 (91B16)
Aczél, János; Maksa, Gyula; Ng, Che Tat; Páles, Zsolt A functional equation arising from ranked additive and separable utility. Proc. Amer. Math. Soc. 129 (2001), no. 4, 989–998 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement